Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ohhhhhhnooooooo

Facial Redness Due To Benzoyl Peroxide

Hi,

I've noticed that my face would get really red after I apply benzoyl peroxide in the morning. Is there a way I can soothe the redness?

I use 5% benzoyl peroxide and neutrogena ultra sheer SPF 85.

Thanks

Edited by ohhhhhhnooooooo

Share this post


Link to post
Share on other sites

BP will cause some redness, especially in the beginning, but here are some tips that may help minimize it.

1. Introduce it slowly in small amounts and gradually work up to the amount you want to use.

2. Use a milder strength such as 2.5% which is what Dan recommends. Here's why. http://www.acne.org/faq.html#higherpercentagebp

3. Make sure you aren't using an overly drying or medicated cleanser before you apply the bp.

4. Moisturize well after applying it.

5. Jojoba oil drops added to your moisturizer can really soothe the skin and in my experience helps to tone down redness.

Hope that helps!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×